MathSciNet Relay Station
MathSciNet bibliographic data
MR323778 13B25
Brewer, J. W.; Montgomery, P. R. The finiteness of $I$ when $R[X]/I$ is $R$-projective. Proc. Amer. Math. Soc. 41 (1973), 407–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement